Lemsip Max Powder for oral solution

Lemsip Max Powder for oral solution is a brand of medicine containing the active ingredient paracetamol (cough and cold medicines).

We do not currently have a consumer medicine information (CMI) leaflet for this brand of medicine.

CMIs are written by the manufacturer and explain how the medicine works and how to take it.

This page about Lemsip Max Powder for oral solution automatically lists related information collected from other pages of our website.

The list below includes links to conditions that Lemsip Max Powder for oral solution might be used to treat.

Consumers: If you have any questions about medicines, you can speak to one of our pharmacists at NPS Medicines Line by calling 1300 633 424. You can ring Monday to Friday, 9 am to 5 pm, Australian Eastern Standard Time (excluding NSW public holidays). For non-medicine products, further information may also be available from the manufacturer.

Related information - Lemsip Max Powder for oral solution


12 Oct 2016 Information on medicines available in Australia containing paracetamol (cough and cold medicines), including our latest evidence-based information and resources for health professionals and consumers. Paracetamol (cough and cold medicines) is also known as acetaminophen (cough and cold medicines). The active ingredient is the chemical in a medicine that makes it work. Medicines that contain the same active ingredient can be available under more than one brand name. Brands include both active ingredients and inactive ingredients. You'll find information about brands of medicines that contain paracetamol (cough and cold medicines) below, including their consumer medicine information (CMI) leaflets.
02 Nov 2012 Find reliable, independent information about fever. You’ll find resources for consumers and health professionals about this health condition and any related treatments, medicines and medical tests.fever is also known as pyrexia and pyrexia.